Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Deviated nasal septum, sinusitis. Difficulty and pain swallowing. Remedy?

Hi ... i have deviated nasal septum and sinusitus... due to which post nasal drip and mucus fall on the rite side of my throat which gives me difficulty in swallowing and pain.. its a feeling like all food is passin through the rite side of my throat and its very uneasy feeling.. pls tell me remedy for this prob.. thanks
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
deviated nasal septum can lead to sinusitis

you get xray for sinuses depending upon the xray we can decide wat to do
sometime in maor deviations we have to get operated for septum
and in case of sinus oedema fess is needed.
to relieve the asymptomps you can use antibiotics and antiallergics to clear trhe congestion
and you can also use local steroids sprays to decrease the inflammation so that your nose keep clear
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor